# SDR ASAA2020122133736

- Difficulty date: December 21, 2020
- Submitted: December 24, 2020
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 51,736 hours, 15,349 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Pressure Switch
- Part number: 21C1321
- Condition: Intermittent
- Location: Lt Wing Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AFT NR 1 FUEL LOW PRESSURE LIGHT AND MASTER CAUTION LIGHT WILL NOT ILLUMINATE WITH SWITCH IN OFF POSITION.  GROUNDED-YES.  PERFORMED OPERATIONAL TEST OF NR 1 FUEL TANK AFT BOOST PUMP PRESSURE SWITCH, PER B737-800 AMM 28-42-11 TEST-PASS.  REMOVED AND REPLACED NR 1 TANK AFT FUEL PUMP LOW PRESSURE SWITCH, IAW AMM 28-42-11-000-420-801.  OPERATIONS CHECKED, IAW AMM 28-42-11-700-801 GOOD, NO LEAK NOTED.
